# SDR IPXA2016101709503

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 65,051 hours, 11,960 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Failed
- Location: Fail Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEVEL 3 AIR MANIFOLD NR 2 FAILED.  EMERGENCY DECLARED.  RETARDED THROTTLE TO IDLE . ALERT WENT AWAY. OPERATED THE NR 2 ENGINE AT REDUCED THRUST.  TROUBLESHOT IAW FIM 36-23-01. REMOVED AND REPLACED MANIFOLD FAIL DETECTOR CONTROLLER.  OPS GOOD IAW AMM 36-23-01-000-801. RAN THE ENGINE FOR 10 MIN IAW AMM 71-00-00.  OPS GOOD,  NO FAULTS.
